# SDR SWIA201024569

- Difficulty date: July 17, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 18,522 hours, 15,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 3RD OVERHEAD EMERGENCY LIGHT INOP.  (FLT 6180)  RELAMPED EMERGENCY LIGHT.
